null

GNP Night Time 6 Hour Cherry Liquid Multi-Symptom Cold and Flu 8 oz

GNP $3.94

GNP Night Time 6 Hour Cherry Liquid Multi-Symptom Cold and Flu 8 oz

  • Temporarily relieves aches, fever, sore throat, cough, sneezing, and runny nose
  • Original flavor
  • Contains 10% alcohol

Ingredients

Active ingredients (per 15mL tablespoonful)

  • acetaminophen 325mg; dextromethorphan 15mg; doxylamine 6.25mg

Inactive ingredients

  • alcohol, anhydrous citric acid, D&C yello 10, FD&C green 3, FD&C yellow 6, flavor, high fructose corn syrup, polyethylene glycol, proplyene glycol, purified water, saccharin sodium, sodium citrate

Directions

  • Use dose cup.
  • Do not exceed 4 doses in 24 hours
  • Adults and children 12 years and over: 30mL (2 tablespoons) every 6 hours
  • Children 4 to under 12 years: Ask a doctor
  • Children under 4 years: Do not use

Note: Image and Description may vary from actual product due to Continuous manufacturer Product updates. We recommend that you do not rely solely on the information presented and that you always read labels, warnings, and directions before using or consuming a product

Read more

Description

GNP Night Time 6 Hour Cherry Liquid Multi-Symptom Cold and Flu 8 oz

  • Temporarily relieves aches, fever, sore throat, cough, sneezing, and runny nose
  • Original flavor
  • Contains 10% alcohol

Ingredients

Active ingredients (per 15mL tablespoonful)

  • acetaminophen 325mg; dextromethorphan 15mg; doxylamine 6.25mg

Inactive ingredients

  • alcohol, anhydrous citric acid, D&C yello 10, FD&C green 3, FD&C yellow 6, flavor, high fructose corn syrup, polyethylene glycol, proplyene glycol, purified water, saccharin sodium, sodium citrate

Directions

  • Use dose cup.
  • Do not exceed 4 doses in 24 hours
  • Adults and children 12 years and over: 30mL (2 tablespoons) every 6 hours
  • Children 4 to under 12 years: Ask a doctor
  • Children under 4 years: Do not use

Note: Image and Description may vary from actual product due to Continuous manufacturer Product updates. We recommend that you do not rely solely on the information presented and that you always read labels, warnings, and directions before using or consuming a product

Reviews (0)

Be the first to write a review

Additional info

SKU: 10103510
UPC: 087701411885
Shipping: Calculated at Checkout